# SDR 2016FA0000323

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: General aviation
- Aircraft: N973CC
- Make and model: Cubcft CC11100
- Aircraft serial: CC1100075
- Aircraft time: 290 hours
- Engine: Cont O200A
- Engine time: 290 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105005141
- Part serial: D08BA211
- Condition: Damaged
- Location: Engine
- Part time: 290 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

BOTH MAGNETOS HAD INTERNAL DAMAGE. BOTH MAGNETOS REQUIRED NEW ROTORS, LT MAGNETO REQUIRED NEW ROTOR AND HOUSING DUE TO ROTOR BREAKING AND DAMAGING HOUSING.
